MathSciNet Relay Station
MathSciNet bibliographic data
MR765844 42B15 (42B25 47B38)
Rubio de Francia, José L. Estimates for some square functions of Littlewood-Paley type. Publ. Sec. Mat. Univ. Autònoma Barcelona 27 (1983), no. 2, 81–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement